MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; SEE H10
Catalog Number 02-012-47-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: optetrak logic tibial tray-cat#02-012-45-4050, sn (b)(6).Optetrak logic femoral component-cat#02-010-03-0240, sn (b)(6).Optetrak 3 peg patella-cat#200-02-41, sn (b)(6).These devices are used for treatment not diagnosis.Pending investigation.There is no other information provided.
 
Event or Problem Description
It was reported via legal documentation that a patient had bilateral total knee arthroplasty on (b)(6) 2021 and then approximately 2 years, 3 months later experienced a left knee revision surgery to replace the tibial insert.Operation report of (b)(6) 2023 -clear joint fluid was taken for microbiological analysis.A subtotal synovectomy was performed of the hypertrophied synovial tissue and specimens sent for histopathological analysis.The tibiofemoral polyethylene was removed and following extensive lavage of the joint a new 9 mm size 4 optetrak cr insert was applied.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No other information is available.
 
Additional Manufacturer Narrative
H11: after investigation: this is discovered to be a duplicate case.All additional/updated information will be submitted under mfr# 1038671-2023-01400.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17807042
Report Number1038671-2023-02356
Device Sequence Number7147004
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale